# SDR DALA2016072105469

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 74,821 hours, 33,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME 24, STRINGER 6R ON THE AFT SIDE OF THE FRAME.  CUTOUT DAMAGE AND REPAIRED IAW ERA 548700-14.
